Mathematische Zeitschrift

, Volume 273, Issue 1, pp 161–171

On the filling radius of positively curved Alexandrov spaces

Authors

    • Research Institute for Mathematical SciencesKyoto University
Article

DOI: 10.1007/s00209-012-0999-7

Cite this article as:
Yokota, T. Math. Z. (2013) 273: 161. doi:10.1007/s00209-012-0999-7

Abstract

It was shown by F. Wilhelm that Gromov’s filling radius of any positively curved closed Riemannian manifolds are less than that of the round sphere unless they are isometric to each other. In this short paper, we adapt his proof to see that the same is true for any positively curved closed Alexandrov spaces as well.

Keywords

Alexandrov spaceFilling radiusPacking radius

Mathematics Subject Classification (2010)

53C23

Copyright information

© Springer-Verlag 2012